# SDR AU981481

- Difficulty date: August 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A320-212
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CABIN OUTFLOW VALVE SUSPECT FAULTY.
